# SDR CALA2022022800506

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737900
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 147A5712U53
- Condition: Pulled
- Location: Sta 1037.0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT WEB HAS A PULLED FASTENER AT STA 1037.0 WL 208.1 RBL 16.1 (DOT AP56-057) AAR RFD NR 99920596 REMOVED AND REPLACE FLOOR WEB AT STA1037 RBL16 IAW SRM 51-40-02- 06-0, AND DWG 147A5700.
